Your Cart 0

Continue to checkout

Search Products

Sumo Cold Tablet

★ 0.0 0 Reviews

₹45.00

₹49.50 9% OFF


Pack Size 10 tablets in 1 strip
Manufacturer Alkem Laboratories Ltd
Composition Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)

In Stock
SKU : #723
Composition Details

Caffeine (30mg) + Diphenhydramine (25mg) + Paracetamol (500mg) + Phenylephrine (5mg)

Manufacturer Alkem Laboratories Ltd
Pack Size 10 tablets in 1 strip
Product Name Sumo Cold Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓